# SDR AALA970272

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1304761
- Condition: Defective
- Location: Flt Deck
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DFW - FLT 1939 - DURING DESCENT INTO DFW AFTER ENCOUNTERING ICING CONDITIONS AT FL 260, LOST CABIN PRESSURIZATION CONTROL IN AUTO MODE.  ACCOMPLISHED ABNORMAL PROCDURES AND REGAINED PRESSURIZATION CONTROL IN MANUAL MODE.  CABIN ALTITUDE NEVER EXCEEDED 7000 FEET.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED CABIN PRESSURIZATION SELECTOR PANEL.  BOTH CONTROLLERS GROUND CHECKED NORMAL OPERATION.  (M)
